# SDR SWAA2023030896445

- Difficulty date: January 28, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 663 VAPOR BARRIER UPPER SUPPORT ANGLE CRACKED.<[01] BEGAN REMOVED FASTENERS AT RT VAPOR BARRIER UPPER SUPPORT ANGLE BS 663 IN AS PER SRM 51-40-02-0G-0;18] COMPLETED INSTALLATION OF NEW REPAIR PARTS OF RT UPPER SUPPORT WING CENTER SECTION VAPOR BARRIER FROM RBL 5.00 TO RBL 65.00 IN AS PER SRM 51-40-02-0G-0 AND 57-10-10-2R-5 FIG 202 SHEET 3;[19] REINSTALLED SUPPORT STRAP; REMOVED ON STEP 2 FROM RBL 45.00 TO RBL 65.00 IN AS PER SRM 51-40-02-0G-0 AND 57-10-10-2R-5;[20] COMPLETED PERMANENT REPAIR VAPOR BARRIER UPPER SUPPORT ANGLES AT RT STA 663.75 AS PER B737-700 SRM 57-10-10-2R-5 FIG 202 SHEET 3.;[21] (RII) VERIFIED STEPS #16; #17; #18; #19. SQUEEZE OUT TIME AND 100% FASTENER INSTALLATION AND STRAP REINSTALLATION.;[22] (RII) FINAL INSPECTION; VAPOR BARRIER UPPER SUPPORT ANGLE REPAIRED ACCOMPLISHED. WORK PERFORMED.
